Alert archive / Indiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 125, NWS Indianapolis, IN

November 17, 20138 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Nov 17, 2013, 4:29 PM EST for 8 counties in Indiana. It was in force for 31 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 17, 2013, 4:29 PM EST (21:29 UTC)
Expired
Nov 17, 2013, 5:00 PM EST
In force
31 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Boone County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Madison County, IN, Marion County, IN, Shelby County, IN, Tipton County, IN

The radar

The Indianapolis radar (KIND), 45 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 17, 4:32 PM ESTTSTM WND GST 603 E Tipton, INSR 213 AND SR 28
Nov 17, 4:45 PM ESTTSTM WND DMG4 E Indianapolis, INBUILDING AT THE CORNER OF WASHINGTON STREET AND RITTER AVENUE IN THE IRVINGTON AREA COMPLETELY DESTROYED.
Nov 17, 4:56 PM ESTTORNADO2 Ne Atlanta, INHOUSE REPORTEDLY HIT BY TORNADO
Nov 17, 5:00 PM ESTTSTM WND DMGIndianapolis, IN1 FOOT DIAMETER TREE DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 17, 11:20 AM ESTTornado Watch PDSSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.5 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
743 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

640 
WUUS53 KIND 172129
SVRIND
INC011-057-059-063-095-097-145-159-172200-
/O.NEW.KIND.SV.W.0125.131117T2129Z-131117T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
429 PM EST SUN NOV 17 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BOONE COUNTY IN CENTRAL INDIANA...
  HAMILTON COUNTY IN CENTRAL INDIANA...
  WESTERN HANCOCK COUNTY IN CENTRAL INDIANA...
  SOUTHEASTERN HENDRICKS COUNTY IN CENTRAL INDIANA...
  MADISON COUNTY IN CENTRAL INDIANA...
  MARION COUNTY IN CENTRAL INDIANA...
  NORTHWESTERN SHELBY COUNTY IN CENTRAL INDIANA...
  TIPTON COUNTY IN CENTRAL INDIANA...

* UNTIL 500 PM EST

* AT 425 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES NORTHEAST OF TIPTON TO DANVILLE...AND MOVING
  EAST AT 75 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  INDIANAPOLIS...ANDERSON...PLAINFIELD...ELWOOD...NOBLESVILLE...
  CARMEL...SPEEDWAY...FISHERS...SOUTHPORT...ALEXANDRIA...BEECH
  GROVE...LAWRENCE...GREENFIELD...EAGLE CREEK RESERVOIR...CICERO...
  AVON...CLERMONT...CAMBY...INDIANAPOLIS INT'L AIRPORT AND WILLIAMS
  CREEK.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 101 AND 133.

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 200 AND 225.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 62 AND 104.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 61 AND 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4038 8558 4028 8558 3962 8583 3962 8595
      3964 8596 3963 8668 4041 8605
TIME...MOT...LOC 2129Z 254DEG 67KT 4034 8586 3973 8648

HAIL...<.75IN
WIND...70MPH

$$

RYAN
1 follow-up statement
004 
WWUS53 KIND 172145
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
445 PM EST SUN NOV 17 2013

INC011-063-172155-
/O.CAN.KIND.SV.W.0125.000000T0000Z-131117T2200Z/
HENDRICKS IN-BOONE IN-
445 PM EST SUN NOV 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BOONE AND HENDRICKS
COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4038 8558 4028 8558 3962 8583 3962 8595
      3964 8596 3964 8633 3973 8633 4038 8592
TIME...MOT...LOC 2145Z 254DEG 67KT 4041 8548 3981 8611

$$

INC057-059-095-097-145-159-172200-
/O.CON.KIND.SV.W.0125.000000T0000Z-131117T2200Z/
TIPTON IN-SHELBY IN-MARION IN-MADISON IN-HANCOCK IN-HAMILTON IN-
445 PM EST SUN NOV 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HAMILTON...
WESTERN HANCOCK...MADISON...MARION...NORTHWESTERN SHELBY AND
SOUTHEASTERN TIPTON COUNTIES UNTIL 500 PM EST...

AT 440 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FAIRMOUNT TO SPEEDWAY...AND MOVING EAST AT 75 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
ANDERSON...LAWRENCE...GREENFIELD...WARREN PARK...EDGEWOOD...RIVER
FOREST...MCCORDSVILLE...WOODLAWN HEIGHTS...COUNTRY CLUB HEIGHTS...
CUMBERLAND...FORTVILLE...NEW PALESTINE...INGALLS...PENDLETON AND
SPRING LAKE.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 102 AND 121.

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 200 AND 225.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 69 AND 104.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 73 AND 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4038 8558 4028 8558 3962 8583 3962 8595
      3964 8596 3964 8633 3973 8633 4038 8592
TIME...MOT...LOC 2145Z 254DEG 67KT 4041 8548 3981 8611

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH

$$

LEE/RYAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 3:29 PM EST, 1 hour earlier.

Area forecast discussion, Nov 17, 3:29 PM EST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
329 PM EST SUN NOV 17 2013

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 242 PM EST SUN NOV 17 2013

COOLER AND DRIER AIR WILL FLOW IN BEHIND THE STRONG COLD FRONT
TONIGHT ENDING ANY LINGERING RAIN. HIGH PRESSURE WILL PROVIDE DRY
CONDITIONS INTO WEDNESDAY. A SERIES OF COLD FRONTS WILL THEN BRING
CHANCES FOR RAIN WEDNESDAY NIGHT INTO SATURDAY. BEHIND THE FRONTS
WILL COME MUCH COLDER AIR BY SUNDAY.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...

ISSUED AT 242 PM EST SUN NOV 17 2013

LINE OF STRONG TO SEVERE STORMS WILL CONTINUE TO PUSH VERY QUICKLY
EAST ACROSS CENTRAL INDIANA THIS AFTERNOON. ATMOSPHERE CONTINUES TO
FAVOR SEVERE STORMS AND TORNADOES. WILL CONTINUE TO HIGHLIGHT
THREAT THIS AFTERNOON AND GO WITH HIGH POPS WITH THE LINE.

BY 00Z ONLY EXPECT FAR EAST PART OF THE FORECAST AREA TO HAVE
CHANCES FOR RAIN AS LINE IS MOVING VERY QUICKLY AND LITTLE
ACTIVITY IS ALONG THE FRONT ITSELF. WILL GO CHANCE POPS THERE FOR
A COUPLE OF HOURS PAST 00Z AND DRY ELSEWHERE.

UPSTREAM OBSERVATIONS SHOW STRONG WIND GUSTS OVER 40 KTS WITH
FRONTAL PASSAGE. ALSO EXPECT STRONGER WINDS ALOFT TO MIX DOWN WITH
COLD ADVECTION THIS EVENING. THUS WILL CONTINUE WITH WIND ADVISORY
THROUGH 02Z. GUSTY WINDS BELOW ADVISORY CRITERIA WILL CONTINUE
INTO THE OVERNIGHT WITH THE COLD ADVECTION.

SKIES CLEAR QUICKLY BEHIND THE FRONT BUT SOME LOWER CLOUDS MIGHT
SNEAK IN TO THE NORTHEAST FORECAST AREA IN THE COLD ADVECTION.
STILL EXPECT OVERALL CONDITIONS TO BE CLEAR TO PARTLY CLOUDY
THOUGH.

A MODEL BLEND LOOKS GOOD FOR TEMPERATURES TONIGHT GIVEN THE COLD
ADVECTION.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...

ISSUED AT 242 PM EST SUN NOV 17 2013

FOCUS IS ON SKY/WIND MONDAY THEN ON CHANCES FOR RAIN ON WEDNESDAY.
MODELS ARE CLOSE ENOUGH THAT A BLEND CAN BE USED.

STILL EXPECT BREEZY CONDITIONS ON MONDAY WITH A DECENT PRESSURE
GRADIENT REMAINING ACROSS THE AREA. GUSTS AROUND 30 MPH ARE
POSSIBLE ESPECIALLY NORTHEAST AS STRONGER WINDS ALOFT MIX DOWN.

EXPECT SOME CUMULUS CLOUDS TO DEVELOP IN THE COLD ADVECTION ACROSS
THE NORTHEAST FORECAST AREA /WHERE COLDEST TEMPERATURES ALOFT WILL
BE/. WILL GO PARTLY CLOUDY THERE AND MOSTLY SUNNY ELSEWHERE ON
MONDAY. TRENDED TOWARD THE COLDER SIDE OF GUIDANCE GIVEN THE COLD
ADVECTION.

HIGH PRESSURE WILL THEN BUILD IN AND CONTINUE TO DRY CONDITIONS
THROUGH TUESDAY NIGHT. WITH THE DRY AIR SKIES WILL BE MOSTLY
CLEAR. FOR TEMPERATURES GENERALLY WENT CLOSE TO MOS.

MOISTURE BEGINS TO INCREASE ON WEDNESDAY AHEAD OF AN APPROACHING
FRONT. BEST LIFT REMAINS WEST OF THE FORECAST AREA WHERE STRONGER
850MB WINDS WILL BE. WITH MAINLY MID AND HIGH LEVEL MOISTURE AND
ONLY WEAK LIFT ACROSS THE AREA...CONTINUED WITH A DRY FORECAST
WEDNESDAY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...

ISSUED AT 142 PM EST SUN NOV 17 2013

EXTENDED MODELS AND ENSEMBLES IN GOOD AGREEMENT THAT SEPARATE
FRONTAL SYSTEMS AND FAST MOIST PACIFIC FLOW ALOFT ARE EXPECTED TO
RESULT IN NORMAL TO SLIGHTLY ABOVE NORMAL TEMPERATURES AND SHOWER
CHANCES WEDNESDAY NIGHT THROUGH SATURDAY. THEN...HIGH PRESSURE WILL
BUILD IN FROM THE CANADIAN PRAIRIES WHICH SHOULD KEEP THE REMAINDER
OF NEXT WEEKEND DRY WITH BELOW NORMAL TEMPERATURES. REGIONAL
ALLBLEND IS HANDLING THINGS WELL.

&&

.AVIATION /DISCUSSION FOR THE 172100Z TAF UPDATE/...

ISSUED AT 329 PM EST SUN NOV 17 2013

CONVECTION HAS REACHED KIND BUT STRONGEST CONVECTION REMAINS TO THE
NORTH AND SOUTH OF THE AREA. STILL EXPECT BRIEF IFR CONDITIONS IN
HEAVIER RAIN. BEHIND TSRA GRADIENT WINDS REMAIN STRONG WITH GUSTS
OVER 40KT.

PREVIOUS DISCUSSION FOLLOWS...
STRONG LOW PRESSURE SYSTEM WAS SPAWNING SUPERCELL THUNDERSTORMS
ACROSS ILLINOIS AND MISSOURI LATE THIS MORNING. ADDITIONAL AFTERNOON
SUPERCELL DEVELOPMENT IS EXPECTED ACROSS CENTRAL INDIANA THIS
AFTERNOON FOLLOWED BY A LINE OF SEVERE STORMS. THE BEST TIMING FOR
THE LINE...WHICH WILL BE JUST AHEAD OF THE FRONT...WILL BE IN THE
LAF AND HUF AREAS AROUND 19Z-21Z AND IND AND BMG AROUND 20-22Z.
CONFIDENCE IS GOOD REGARDING THE TIMING OF THIS SQUALL LINE.
SO...WILL START WITH VCTS AND THEN GO WITH TEMPO THUNDERSTORMS FOR 2
HOURS WITH SEVERE GUSTS TO 50 KNOTS FROM THE SOUTHWEST AS STORM
MOTION IS EXPECTED TO BE SOUTHWEST AT 50 KNOTS OR MORE. SOUTH AND
SOUTHWEST GRADIENT WINDS ALONE SHOULD GUST TO 35 KNOTS OR MORE WITH
SUSTAINED WINDS NEAR 25 KNOTS. MVFR AND POSSIBLY IFR CONDITIONS IN
STORMS WILL IMPROVE TO VFR AS THE FRONT MOVES THROUGH WITH CLEARING
LATE IN THE EVENING. SHOULD ONLY SCATTERED DIURNAL CU TOMORROW AFTER
16Z.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 9 PM EST THIS EVENING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....MK
AVIATION...MK/50

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Nov 17, 8:20 AM EST, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
820 AM EST SUN NOV 17 2013

INZ021-028>031-035>049-051>057-060>065-067>072-181330-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
820 AM EST SUN NOV 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS TODAY. WINDY
CONDITIONS ARE ALSO EXPECTED OUTSIDE OF STORMS.

HAZARDS: TORNADOES...DAMAGING WINDS...AND LARGE HAIL WITH THE
THUNDERSTORMS. WIND GUSTS OF 50 MPH OUTSIDE OF STORMS.

TIMING: BEST CHANCES FOR SEVERE STORMS BEGIN NEAR NOON IN WESTERN
INDIANA WITH THE THREAT ENDING NEAR 7 PM IN EASTERN INDIANA. NON
THUNDERSTORM WIND GUSTS TO 50 MPH ARE EXPECTED FROM NOON - 9 PM.

DISCUSSION: A STRENGTHENING DYNAMIC LOW PRESSURE SYSTEM WILL MOVE
FROM THE PLAINS THROUGH THE UPPER MIDWEST TODAY BRINGING SEVERE
WEATHER TO INDIANA WITH ITS COMBINATION OF STRONG FORCING AND
WIND SHEAR ACTING ON A MOIST AND SOMEWHAT UNSTABLE AIR MASS.

SCATTERED SEVERE STORMS WILL DEVELOP AHEAD OF THE FRONT BY LATE
MORNING TO EARLY AFTERNOON WITH THE POTENTIAL FOR LONG TRACK LONG-
LIVED STRONG AND VIOLENT TORNADOES...ALONG WITH DAMAGING WINDS
AND LARGE HAIL.

A SQUALL LINE SHOULD DEVELOP ALONG THE COLD FRONT BY LATE MORNING
OR EARLY AFTERNOON OVER ILLINOIS AND MOVE INTO WESTERN INDIANA
BEFORE MID-AFTERNOON AND RACE ACROSS THE STATE...EXITING THE EAST
BY EARLY EVENING. THIS SQUALL LINE WILL PRODUCE DAMAGING WIND
GUSTS AND ALSO TORNADOES.

WITH THE LOW STRENGTHENING AS IT PASSES TO THE NORTH OF THE AREA
EXPECT TO SEE WIND GUSTS OF 50 MPH ESPECIALLY FOR A FEW HOURS
AFTER THE COLD FRONT PASSES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DISCUSSION: HIGH PRESSURE WILL BRING QUIET WEATHER THROUGH
MIDWEEK. THEN A SERIES OF UPPER WAVES WILL BRING CHANCES FOR RAIN
TO THE AREA FROM LATE WEEK INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED...POSSIBLY THIS MORNING AND DEFINITELY
THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

TUCEK

In the hours before

Local storm report, Nov 17, 4:14 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
414 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     TSTM WND GST     ELWOOD                  40.28N  85.84W
11/17/2013  E40 MPH          MADISON            IN   TRAINED SPOTTER

&&

ELB
Local storm report, Nov 17, 4:17 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
417 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TSTM WND GST     MCCORDSVILLE            39.91N  85.93W
11/17/2013  E75 MPH          HANCOCK            IN   TRAINED SPOTTER

&&

ELB
Local storm report, Nov 17, 4:18 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
418 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TORNADO          LEBANON                 40.05N  86.47W
11/17/2013                   BOONE              IN   AMATEUR RADIO

            CARS OVERTURNED AND SEVERE STRUCTURAL DAMAGE NEAR US 52
            AND I65

&&

ELB
Local storm report, Nov 17, 4:22 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
422 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HIGH SUST WINDS  INDIANAPOLIS            39.78N  86.15W
11/17/2013  M65 MPH          MARION             IN   AMATEUR RADIO

0410 PM     HAIL             INDIANAPOLIS            39.78N  86.15W
11/17/2013  M0.75 INCH       MARION             IN   AMATEUR RADIO

&&

ELB
Local storm report, Nov 17, 4:26 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
426 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     FUNNEL CLOUD     WESTFIELD               40.05N  86.13W
11/17/2013                   HAMILTON           IN   TRAINED SPOTTER

&&

ELB
Local storm report, Nov 17, 4:29 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
429 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND GST     TIPTON                  40.28N  86.04W
11/17/2013  E60 MPH          TIPTON             IN   AMATEUR RADIO

&&

ELB

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 11:21 AM ESTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Vermillion, Warren39 min
Nov 17, 2:11 PM ESTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren34 min
Nov 17, 2:15 PM ESTTornado WarningINDFountain, Parke, Vermillion, Warren30 min
Nov 17, 2:27 PM ESTTornado WarningINDFountain, Montgomery, Tippecanoe, Warren33 min
Nov 17, 2:34 PM ESTTornado WarningINDFountain, Parke, Vermillion26 min
Nov 17, 2:44 PM ESTTornado Warning Tornado observedINDKnox31 min
Nov 17, 2:46 PM ESTTornado WarningINDClay, Greene, Owen, Sullivan, Vigo29 min
Nov 17, 2:50 PM ESTTornado WarningINDCarroll, Clinton, Tippecanoe25 min
Nov 17, 2:53 PM ESTTornado WarningINDFountain, Montgomery, Parke, Putnam, Vermillion37 min
Nov 17, 3:08 PM ESTTornado WarningINDCarroll, Howard37 min
Nov 17, 3:10 PM ESTTornado WarningINDHendricks, Montgomery, Parke, Putnam35 min
Nov 17, 3:15 PM ESTTornado Warning Tornado observedINDDaviess, Knox, Martin30 min
Nov 17, 3:17 PM ESTTornado WarningINDClinton, Howard, Madison, Tipton28 min
Nov 17, 3:26 PM ESTTornado WarningINDFountain, Montgomery, Parke, Putnam34 min
Nov 17, 3:28 PM ESTTornado WarningINDBoone, Clinton, Hendricks, Montgomery32 min
Nov 17, 3:40 PM ESTTornado Warning Tornado observedINDDaviess, Greene, Lawrence, Martin, Monroe35 min
Nov 17, 3:43 PM ESTTornado WarningINDBoone, Clinton, Hamilton, Tipton32 min
Nov 17, 3:52 PM ESTSevere Thunderstorm WarningINDHancock, Henry, Johnson, Marion, Morgan, Rush and 1 more38 min
Nov 17, 4:05 PM ESTTornado WarningINDHamilton, Howard, Madison, Tipton25 min
Nov 17, 4:10 PM ESTSevere Thunderstorm WarningINDBrown, Greene, Hancock, Hendricks, Johnson, Marion and 5 more35 min
Nov 17, 4:10 PM ESTTornado WarningINDBartholomew, Brown, Jackson, Jennings, Lawrence, Monroe35 min
Nov 17, 4:16 PM ESTTornado WarningINDDaviess, Knox, Martin29 min
Nov 17, 4:20 PM ESTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Lawrence, Martin, Monroe and 1 more25 min
Nov 17, 4:24 PM ESTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison, Marion, Randolph51 min
Nov 17, 4:25 PM ESTTornado WarningINDDelaware, Madison20 min
Nov 17, 4:30 PM ESTAreal Flood AdvisoryINDHancock, Hendricks, Johnson, Marion, Morgan3 hr
Nov 17, 4:43 PM ESTSevere Thunderstorm WarningINDBartholomew, Brown, Hancock, Johnson, Marion, Monroe and 2 more47 min
Nov 17, 4:45 PM ESTSevere Thunderstorm WarningINDBartholomew, Brown, Daviess, Greene, Jackson, Lawrence and 2 more45 min
Nov 17, 4:46 PM ESTTornado WarningINDDecatur, Jennings29 min
Nov 17, 4:54 PM ESTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison, Marion, Randolph and 2 more66 min
Nov 17, 5:08 PM ESTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings, Rush, Shelby52 min
Nov 17, 5:21 PM ESTSevere Thunderstorm WarningINDBartholomew, Daviess, Decatur, Jackson, Jennings, Lawrence and 1 more39 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.